# SDR ABXA20150708114

- Difficulty date: July 8, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767281
- Aircraft serial: 23143
- Aircraft time: 54,690 hours, 43,269 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Fitting
- Part number: 113T134548
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 7 FLAP SUPPORT, RIB NR 4 HOLE SHOWS CRACK INDICATION WITH EDDY CURRENT.  REAMED HOLE TO FINAL SIZE OF .8745 & .88.55 IAW REA NR B657-61641-MR.  CORRODED L2 PN 113T1345-48, PART NAME NR 7 FLAP SUPPORT FITTING, SN NSN, STRINGER LOCATION WB 61G.2.  ACFT WAS GNDED.
